# SDR SWAA2023052642877

- Difficulty date: April 28, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS727B AT LEVEL STR18L AFT CARGO COMPARTMENT 2023-282723<[01] INSPECTION REJECT IN STEP 2 SEE TTG8Q00L0ECA;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC500D; S/N: N500X12101U102020; CAL DUE DATE: 30-AUG-23;[03] REPLACED ANGLE LOCATED BS727A TO BS727E AT LEVEL STR18L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A9490; SHEET 21; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[04] REPLACED ANGLE LOCATED BS727A TO BS727E AT LEVEL STR18L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A9490; SHEET 21; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.
